# SDR MALA050389

- Difficulty date: April 27, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N110XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A110
- Aircraft time: 36,263 hours, 40,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LC1, NOTED LT AND RT AFT EXT EMERGENCY LIGHTS INOP.  NOTED SEVERAL OTHER INT LIGHTS INOP ALSO.  REMOVED AND REPLACED EMERGENCY SUPPLY AND BATTERY PACK 24LN.  OPS CHECK GOOD.  DOCUMENTED AND MM 409 237757.
